| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that the patient had a triple lumen bard picc in place with the use of a secureacath.Lot# reju3499 placed on (b)(6)2024.The line had split along the path of the gray lumen, which required a replacement.The line was located on the patient's right upper extremity, lower third of the upper arm, which caused articulation between the hub of the picc and the secureacath.The replacement picc was placed in the higher third the left upper arm.Resulted in the need for treatment and caused temporary harm.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a split is confirmed but the cause is unknown.The product returned for evaluation was a 5fr tl powerpicc solo catheter.The returned product sample was evaluated and a longitudinal split was observed along the tapered section of the catheter body proximal to the suture wing.The fracture surfaces were observed to be mostly flat and straight with a granular surface texture.A longitudinal kink impression is visible along the outside of the split.No specific evidence was seen during the investigation which supported a specific root cause for this event.The damage location suggested that catheter securement, access, and/or maintenance techniques may have contributed.This complaint will be recorded for future trending and monitoring purposes.